# SDR 95ZZZX1961

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- Propeller: Hartzl HCB4M
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MSP - DURING TAXI TO THE TERMINAL, THE RT PROPELLER CONTACTED A RAMP BAGGAGE CART.  THE PROPELLER WAS CHANGED AND AS A PRECAUTION, ENGINE AND TRUSS WERE CHANGED.  SMALL REPAIRS WERE ACCOMPLISHED TO THE FUSELAGE SKIN IAW THE BEECH SRM.
